# SDR DXTA200500676

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 5,224 hours, 3,972 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: H111499
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT RETRACT.  TROUBLESHOT PER 650 WDM AND FOUND FAULTY NLG WHEEL CENTERING SWITCH. R & R NOSE GEAR CENTERING SWITCH PER CESSNA 650 MM CH 32-60-00. DID NOT FIX. AFTER FURTHER TROUBLESHOOTING R & R MLG CONTROL UNIT PER CESSNA 650 MM 32-30-01. OPS CHECK AND GEAR SWING NORMAL.
